Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Irregular periods, feels weak, feet hurts. Difference between bio-identical hormones and HRT?

I am a healthy 51 year old woman. My periods have been somewhat erratic for the past year. Currently I am in my third week of a period. My energy has been lower for 6 months and my feet sometimes hurt. I am normally very active, swimming, running and cycling 5 - 6 times/wk. Is this excessive bleeding and lower than usual energy normal? When should I see my doctor? Can you tell me bout bio-identical hormones and how this differs from HRT?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that this is a beginning of menopausal syndrome and I believe that right now no need to take any medicine for this unless you have some serious problem but such thing is very less likely and you would do fine even in the menopausal syndrome, be happy and enjoy the life, take care and have nice day.
Answered: Tue, 13 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor